MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3.3 years post initial right tka, the 47 y/o female patient presented back to surgeon's office with right knee instability and confirmed recalled polyethylene.The patient was scheduled for a right tka revision poly swap and patella resurfacing with an implant.The patient had a revision right knee procedure where the original poly implant was removed, and a new thicker 13mm crc anterior stabilize insert was chosen and implanted.The patella was also resurfaced with a round 32mm patella implant.The patient left the or stable.There was no breakage of the device.Patient was last known to be in stable condition following the event x-rays received.The devices are not available for evaluation due to the implant goes to the lab and then legal and is retained by the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products truliant cr por fem cr por right sz 2.5 (cat# 02-020-14-0325 / serial#: (b)(4)); truliant por tib tray size 2.5f/2.5t (cat# 02-022-55-2525 / serial#: (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: investigation results - the optetrak device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s knee instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.Corrected h6 health effect - clinical code to reflect the indicated failure mode.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, h6: health effect - clinical code, medical device problem code, component code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16696763
Report Number1038671-2023-00600
Device Sequence Number17560464
Product Code JWH
UDI-Device Identifier10885862306326
UDI-Public10885862306326
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM
Device Catalogue Number02-022-47-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer12/05/2023
10/14/2025
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date12/21/2023
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight89 KG